# SDR COMA005B

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 9,418 hours, 5,856 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SH67032183
- Condition: Corroded
- Location: Fuselage
- Part time: 9,418 hours, 5,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 BULKHEAD WEB CORRODED JUST ABOVE FLOOR LINE.  REMOVED AND REPLACED RT LOWER WEB SECTION IAW SRM 53-11-10-210-003-A01, REPAIR B.
